Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 41, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 15, 2008, 2:20 PM EDT for 7 counties in Florida. It took effect at Apr 16, 2008, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 2:20 PM EDT (18:20 UTC)
- In effect from
- Apr 16, 2008, 11:00 AM EDT
- Expired
- Apr 16, 2008, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 151820 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT TUE APR 15 2008 FLZ020>023-030-031-035-036-040-161200- /O.UPG.KJAX.FW.A.0042.080416T1600Z-080416T2300Z/ /O.NEW.KJAX.FW.W.0041.080416T1600Z-080416T2300Z/ /O.CON.KJAX.FW.W.0040.000000T0000Z-080415T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 220 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A COOL CANADIAN AIRMASS WILL SETTLE OVER THE AREA THIS WEEK. THIS EVENING...MIN RHS WILL FALL TO NEAR 30 PERCENT ALONG WITH SUSTAINED NORTHERLY WINDS AROUND 20 MPH WITH GUSTS TO 25 MPH. ALSO THE DISPERSION INDEX IS EXPECTED TO BE BETWEEN 80 AND 90. ON WEDNESDAY MIN RHS ARE FORECAST TO FALL TO NEAR 25 PERCENT AND REMAIN BELOW CRITICAL LEVELS FOR 5 TO 7 HOURS. ALSO SUSTAINED NORTHEASTERLY WINDS ARE EXPECTED TO BE NEAR 15 MPH WITH HIGHER GUSTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-033-037-038-161200- /O.UPG.KJAX.FW.A.0042.080416T1800Z-080416T2300Z/ /O.NEW.KJAX.FW.W.0041.080416T1800Z-080416T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 220 PM EDT TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COOL CANADIAN AIRMASS WILL SETTLE OVER THE AREA THIS WEEK. ON WEDNESDAY MIN RHS WILL FALL TO NEAR 30 PERCENT AWAY FROM THE COAST ALONG WITH SUSTAINED NORTHEASTERLY WINDS NEAR 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>154-162>166-161200- /O.NEW.KJAX.FW.A.0043.080416T1600Z-080416T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 220 PM EDT TUE APR 15 2008 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A COOL CANADIAN AIRMASS WILL SETTLE OVER THE AREA THIS WEEK. ON WEDNESDAY MIN RHS WILL FALL TO AROUND 25 PERCENT ALONG WITH SUSTAINED NORTHEASTERLY WINDS 15 TO 20 MPH WITH GUSTS TO 25 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
4 follow-up statements
000 WWUS82 KJAX 160043 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 843 PM EDT TUE APR 15 2008 FLZ020>023-030-031-035-036-040-160900- /O.CON.KJAX.FW.W.0041.080416T1600Z-080416T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 843 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY DUE TO LOW RH AND WIND... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. A COOL CANADIAN AIRMASS WILL SETTLE OVER THE AREA THIS WEEK. THIS EVENING...MIN RHS WILL FALL TO NEAR 30 PERCENT ALONG WITH SUSTAINED NORTHERLY WINDS AROUND 20 MPH WITH GUSTS TO 25 MPH. ALSO THE DISPERSION INDEX IS EXPECTED TO BE BETWEEN 80 AND 90. ON WEDNESDAY MIN RHS ARE FORECAST TO FALL TO NEAR 25 PERCENT AND REMAIN BELOW CRITICAL LEVELS FOR 5 TO 7 HOURS. ALSO SUSTAINED NORTHEASTERLY WINDS ARE EXPECTED TO BE NEAR 15 MPH WITH HIGHER GUSTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-033-037-038-160900- /O.CON.KJAX.FW.W.0041.080416T1800Z-080416T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 843 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY DUE TO LOW RH AND WIND... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY. A COOL CANADIAN AIRMASS WILL SETTLE OVER THE AREA THIS WEEK. ON WEDNESDAY MIN RHS WILL FALL TO NEAR 30 PERCENT AWAY FROM THE COAST ALONG WITH SUSTAINED NORTHEASTERLY WINDS NEAR 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>154-162>166-160900- /O.CON.KJAX.FW.A.0043.080416T1600Z-080416T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 843 PM EDT TUE APR 15 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO LOW RH AND WIND... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A COOL CANADIAN AIRMASS WILL SETTLE OVER THE AREA THIS WEEK. ON WEDNESDAY MIN RHS WILL FALL TO AROUND 25 PERCENT ALONG WITH SUSTAINED NORTHEASTERLY WINDS 15 TO 20 MPH WITH GUSTS TO 25 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ PP
000 WWUS82 KJAX 160852 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 452 AM EDT WED APR 16 2008 GAZ132>136-149>154-162>166-161000- /O.CAN.KJAX.FW.A.0043.080416T1600Z-080416T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 452 AM EDT WED APR 16 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH RELATIVE HUMIDITY VALUES WILL DROP INTO THE 15 TO 25 PERCENT RANGE FOR A FEW HOURS THIS AFTERNOON...FREQUENT GUSTS TO 25 MPH ARE NOT ANTICIPATED. $$ FLZ020>025-030>033-035>038-040-162100- /O.NEW.KJAX.FW.A.0044.080417T1600Z-080417T2300Z/ /O.EXT.KJAX.FW.W.0041.080416T1500Z-080416T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 452 AM EDT WED APR 16 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. A COOL CANADIAN AIRMASS WILL REMAIN OVER THE AREA THIS WEEK. MINIMUM RELATIVE HUMIDITIES WILL FALL TO NEAR 15 PERCENT AWAY FROM THE COAST TODAY ALONG WITH SUSTAINED NORTHEASTERLY WINDS NEAR 20 MPH. LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN THURSDAY AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES DROPPING TO NEAR 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JDS
000 WWUS82 KJAX 161829 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 229 PM EDT WED APR 16 2008 FLZ020>025-030>033-035>038-040-171200- /O.UPG.KJAX.FW.A.0044.080417T1600Z-080417T2300Z/ /O.NEW.KJAX.FW.W.0042.080417T1600Z-080417T2300Z/ /O.CON.KJAX.FW.W.0041.000000T0000Z-080416T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 229 PM EDT WED APR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A COOL CANADIAN AIRMASS WILL REMAIN OVER THE AREA THIS WEEK. MINIMUM RELATIVE HUMIDITIES WILL FALL TO NEAR 20 PERCENT AWAY FROM THE COAST THROUGH THIS EVENING ALONG WITH SUSTAINED NORTHEASTERLY WINDS OF 15 TO 20 MPH. LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN THURSDAY AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES DROPPING TO NEAR 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DEESE
000 WWUS82 KJAX 162318 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 718 PM EDT WED APR 16 2008 FLZ020>023-030-031-035-036-171130- /O.EXP.KJAX.FW.W.0041.000000T0000Z-080416T2300Z/ /O.NEW.KJAX.FW.A.0045.080418T1600Z-080418T2200Z/ /O.CON.KJAX.FW.W.0042.080417T1600Z-080417T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 718 PM EDT WED APR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY HAS EXPIRED...ALTHOUGH HUMIDITIES WILL BRIEFLY CONTINUE AT OR JUST BELOW 35 PERCENT THROUGH 8 PM THIS EVENING. LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN THURSDAY AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES DROPPING TO NEAR 20 PERCENT. ON FRIDAY...ALTHOUGH LOW LEVEL MOISTURE WILL GRADUALLY INCREASE HUMIDITIES MAY STILL FALL BELOW 35 PERCENT FOR AROUND 4 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ024-025-032-033-037-038-040-171130- /O.EXP.KJAX.FW.W.0041.000000T0000Z-080416T2300Z/ /O.CON.KJAX.FW.W.0042.080417T1600Z-080417T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION- 718 PM EDT WED APR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN THURSDAY AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES DROPPING TO 20 TO 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 9:45 AM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Apr 15, 9:45 AM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EDT TUE APR 15 2008
.UPDATE...
NO CHANGES TO ADVISORY HEADLINES AT THIS TIME AS LAKE WIND
ADVISORY LOOKS TO BE ON TRACK WITH INCREASING NLY WINDS AROUND 20
MPH WITH GUSTS TO 35 MPH AT TIMES. OTHERWISE MOISTURE ROTATING
AROUND THE BACK SIDE OF UPPER LOW/SFC REFLECTION WILL INCREASE
CLOUDS ACRS THE FORECAST AREA TODAY WITH SPRINKLES OR LIGHT RAIN
SHOWERS AT TIMES...MAINLY ALONG THE COAST. TEMPS WILL REMAIN ABOUT
15-20 DEGS BELOW NORMAL WITH MAX TEMPS IN THE LOWER TO MID
60S...WITH SOME RECORD LOW MAX TEMPS POSSIBLE.
RECORD LOW MAXES FOR 4/15
AMG 57/1952
SSI 59/1966
JAX 63/1950
GNV 63/1913
FOR TONIGHT...SKIES WILL CLEAR RAPIDLY THIS EVENING WITH GUSTY NLY
WINDS ALONG THE COAST...BUT INLAND AREAS SHOULD DECOUPLE AND FALL
INTO THE MID TO UPPER 30S WITH SOME PATCHY FROST POSSIBLE. APPEARS
TO BE A BETTER CHANCE TO TIE OR BREAK SOME RECORD MIN TEMPS BY
EARLY WED MORNING.
RECORD MINS FOR 4/16
AMG 33/1962
SSI 39/1950
JAX 39/1950
GNV 37/1962
&&
.AVIATION...
VFR CONDS WITH GUSTY WINDS OF 15-20G25 KNOTS AT THE LOCAL TAF
SITES THROUGH THE DAY.
&&
.MARINE...
STRONG N TO NW WINDS WILL CONTINUE OVER THE COASTAL WATERS WITH
STRONG SMALL CRAFT ADVISORIES IN PLACE AND POSSIBLE GUSTS TO GALE
FORCE OVER THE OFFSHORE WATERS THIS AFTERNOON AND EVENING AND WILL
NEED TO MONITOR FOR POSSIBLE SHORT-FUSE GALE WARNING IS MARINE OBS
INCREASE FROM THE CURRENT 20-25G30 KNOTS.
&&
.FIRE WEATHER...
RED FLAG WARNING APPEARS ON TRACK ACRS INLD NERN FL BASED ON MODEL
TRENDS WITH SUSTAINED WINDS GREATER THAN 15 MPH AND RHS BOTTOMING
OUT IN THE 30-35% RANGE. ACRS SERN GA...RHS DO NOT APPEAR TO FALL
BELOW 30% AND SUSTAINED WINDS WILL BE MARGINAL AS WELL...SO WILL
PROBABLY FALL SHORT OF ANY RED FLAG CONDS THERE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 33 69 37 / 20 0 0 0
SSI 61 46 65 48 / 20 0 0 0
JAX 61 39 68 42 / 10 0 0 0
SGJ 61 45 65 49 / 10 10 0 0
GNV 63 34 71 40 / 0 0 0 0
OCF 64 35 72 41 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-MARION-UNION.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CLAY-DUVAL-
FLAGLER-NASSAU-PUTNAM-ST JOHNS.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR CLAY-DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS.
RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
HAMILTON-MARION-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR BRANTLEY-
CHARLTON-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
HESS/DEESE/KERNSHazardous weather outlook, Apr 15, 3:57 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 AM EDT TUE APR 15 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-160856- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 357 AM EDT TUE APR 15 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY FOR MOST OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...NEAR RECORD LOW TEMPERATURES POSSIBLE TONIGHT... A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE OFFSHORE OF SOUTH CAROLINA AND HIGH PRESSURE OVER NEW ENGLAND IN COMBINATION WITH COLD AIR ADVECTION FROM A DEEP UPPER LEVEL TROUGH OVER THE EASTERN UNITED STATES WILL INCREASE NORTH TO NORTHEAST WINDS OVER THE LOCAL AREA BY LATE MORNING. SUSTAINED SPEEDS WILL NEAR 20 TO 25 MPH WITH GUSTS 30 TO 35 MPH AND A LAKE WIND ADVISORY HAS BEEN ISSUED. THE HIGHEST SPEEDS ARE EXPECTED NEAR THE COAST AND INLAND WATERWAYS. WINDS WILL DECREASE EARLY THIS EVENING...BUT WILL LIKELY REMAIN ELEVATED AROUND 15 TO 20 MPH ALONG THE ATLANTIC COAST TONIGHT. LONG PERIOD OCEAN SWELLS WILL CONTINUE THE RISK OF RIP CURRENTS AT AREA BEACHES. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. THERE IS AN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS INLAND NORTHEAST FLORIDA. PLEASE REFER TO THE RED FLAG WARNING. RECORD LOW TEMPERATURES ARE POSSIBLE TONIGHT WITH MINIMUM VALUES IN THE MID TO UPPER 30S INLAND WITH PATCHY FROST. A FEW NORMALLY COLDER LOCATIONS MAY NEAR FREEZING SHORTLY BEFORE SUNRISE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AN ELEVATED RIP CURRENT RISK IS EXPECTED WEDNESDAY AND THURSDAY DUE TO STRONG ONSHORE FLOW AND INCREASING SWELLS. DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE WEDNESDAY AFTERNOON ACROSS INLAND NORTHEAST FLORIDA. PATCHY FROST IS POSSIBLE INLAND EARLY THURSDAY MORNING MAINLY ACROSS SOUTHEAST GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:05 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 11 hr |
| Apr 15, 3:29 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Union | 17 hr |
| Apr 15, 10:28 AM EDT | Coastal Flood Statement | JAX | Flagler | 58 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.